0

I have low libido (less sexual desire) and and can't have an erection. Are there any drugs that provide erection without sexual stimulation?

I have seen a urologist and other physicians and have had testing done. They confirmed that I have no physical issue.

I have elevated prolactin, which my psychiatrist says is caused by Soltus, which I take for depression. He has recommended to reduce and stop it.

I also used to inject myself with testosterone.

I think I have porn-induced erectile dysfunction and am on day 40 of abstaining.

I tried Viagra like medicines but no effect.

I am asking whether there are any drugs for ed which do not require sexual stimulation to work, as viagra-like drugs require sexual stimulation to get an erection.

3

We can't give medical advice here. But I can guide you in how to approach talking with your doctors, and add another doctor/specialist you haven't mentioned but should see.

  1. You have already told us that you have elevated prolactin - which has a known association with erectile dysfunction.

  2. You have already told us that you have depression, which has a known association with erectile dysfunction.

  3. You have already told us that you have recently started to refrain from high porn use, which is known to sometimes have an association with erectile dysfunction.

  4. You have already told us that you used to inject yourself with testosterone and now levels are down, so you've been messing with your hormones exogenously.

So you have 4 possible reasons for erectile dysfunction: two hormonal, two neuropsychological.

None of these issues are resolved yet, so I might recommend talking with your doctors and working on those before trying to find a medication that could have additional side effects. A pill might not exist for the purpose you're seeking.

  1. Did you talk with your urologists about whether there are other medication options? They need to guide you as they are DOCTORS who specialize in this! Make sure they know about all of the other factors as well, including your psych meds, depression, etc.

  2. As your psychiatrist has already said, Amisulpride is

    associated with a high risk of elevating blood levels of the lactation hormone, prolactin (thereby potentially causing the absence of the menstrual cycle, breast enlargement, even in males, breast milk secretion not related to breastfeeding, impaired fertility, impotence, breast pain, etc.)

    so talk with your psychiatrist about options for your depression - he already recommended considering it! BUT note that soltus is an uncommon medication for unipolar depression, so do NOT adjust your medication without your psychiatrist's careful guidance.

Lastly, and just as importantly,

  1. I recommend you see a psyCHOLogist/counselor/therapist as soon as you can get in. Tell him/her the whole story and they can guide you on what you can do about it. Sexual function, especially libido, is not just a hormonal or medication thing. There are successful treatments that involve no medication for some people. One option is sex therapy for individuals or couples, which he might recommend.

From this psychology article:

You may believe that you will have difficulty with this forever or that is not solvable unless you take medication for the problem but a pill may not fix all of the trouble. Here's why.... For most men, erectile problems are caused by an anxiety issue, not a medical issue. While prescriptions such as Viagra, Levitra and Cialis may help to solve the problem of getting your penis hard, you may not get to the core of why your penis is having difficulty getting hard in the first place. By then you are committed to taking prescriptions and "timing" when we are sexual for the rest of your sexual relationship. Getting to the core of the anxiety and taking back control of your body is what we will be discussing in this article.

You have already said you have both medical issues and psychological issues that are likely part of this picture.

There may not be a pill for your situation.

Not the answer you're looking for? Browse other questions tagged or ask your own question.